# SDR SWAA2016071153660

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N7716A
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 35,950 hours, 16,538 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hanger Assy
- Condition: Loose
- Location: L1 Door Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE AFT GIRT BAR HANGER LOOSE.    R & R GIRT BAR IAW SIP.
